# SDR ASAA9940147

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNA - FLT 413, PRIOR TO FLIGHT, THE R1 DOOR WAS FOUND TO BE BINDING AND WAS DIFFICULT TO CLOSE.  CONTRACT MAINTENANCE INSPECTED AND FOUND THAT THE DOOR SEAL HAD COME OUT OF TRACK.  REINSTALLED DOOR SEAL INTO TRACK AND DOOR OPERATED NORMALLY.  (M)
